Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Houston/Galveston, TX

November 15, 200718 counties in Texas

NWS Houston/Galveston, TX issued this red flag warning at Nov 15, 2007, 9:29 AM CST for 18 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2007, 9:29 AM CST (15:29 UTC)
Expired
Nov 15, 2007, 2:00 PM CST
In force
5 hr
Issued by
NWS Houston/Galveston, TX

Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Jackson County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2007-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2007-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2156 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-181 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KHGX 151529
RFWHGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
929 AM CST THU NOV 15 2007

...FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST TEXAS ON
THURSDAY...

.LOW RELATIVE HUMIDITIES AND GUSTY WINDS EXPECTED BEHIND A COLD
FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT.

TXZ200-151630-
/O.CAN.KHGX.FW.A.0003.000000T0000Z-071115T2000Z/
LIBERTY-
929 AM CST THU NOV 15 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE FIRE WEATHER WATCH. 

ALTHOUGH HUMIDITIES ARE VERY LOW...WIND SPEEDS DO NOT APPEAR THEY
WILL MEET THE CRITERIA FOR THE FIRE WEATHER WATCH OR RED FLAG
WARNING. HOWEVER...BURNING IS STILL NOT RECOMMENDED TODAY DUE TO
THE LOW HUMIDITY AND DRY GROUNDS.

$$

TXZ176-177-195>199-210>213-226-227-152000-
/O.UPG.KHGX.FW.A.0003.000000T0000Z-071115T2000Z/
/O.NEW.KHGX.FW.W.0005.071115T1529Z-071115T2000Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-MADISON-
MONTGOMERY-WALKER-WALLER-WASHINGTON-WHARTON-
929 AM CST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON.  

LOW RELATIVE HUMIDITIES AND GUSTY WINDS HAVE MATERIALIZED IN THE
WAKE OF THE COLD FRONT THAT PASSED THOUGH LAST NIGHT. AT 9 AM...RELATIVE
HUMIDITIES ARE ALREADY IN THE 20-25 PERCENT RANGE ALONG WITH WIND
GUSTS CLOSE TO 30 MPH. THE HUMIDITY VALUES WILL DROP FURTHER WITH
ADDITIONAL HEATING. SINCE GROUNDS ARE FAIRLY DRY...THE ABOVE
WEATHER FACTORS WILL PRODUCE HAZARDOUS BURNING CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

CONDITIONS SHOULD IMPROVE LATER THIS AFTERNOON AS WIND SPEED
DIMINISH.

$$

TXZ214-235>238-152000-
/O.UPG.KHGX.FW.A.0003.000000T0000Z-071115T2200Z/
/O.NEW.KHGX.FW.W.0005.071115T1529Z-071115T2000Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
929 AM CST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

LOW RELATIVE HUMIDITIES AND GUSTY WINDS HAVE MATERIALIZED IN THE
WAKE OF THE COLD FRONT THAT PASSED THOUGH LAST NIGHT. AT 9 AM...RELATIVE
HUMIDITIES ARE ALREADY IN THE 20-25 PERCENT RANGE INLAND AND 25 TO
35 PERCENT AT THE COAST. THESE VALUES WILL DROP FURTHER WITH
ADDITIONAL HEATING. WINDS ARE CURRENTLY OUT THE THE NORTH AT 25 TO
35 MPH. SINCE GROUNDS ARE FAIRLY DRY...THE ABOVE WEATHER FACTORS
WILL PRODUCE HAZARDOUS BURNING CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS84 KHGX 151731 CCA
RFWHGX

RED FLAG WARNING...COOR TOP HEADLINES
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1130 AM CST THU NOV 15 2007

...RED FLAG WARNING FOR PORTIONS OF SOUTHEAST TEXAS...

.LOW RELATIVE HUMIDITIES AND GUSTY WINDS EXPECTED.

TXZ200-151630-
/O.CAN.KHGX.FW.A.0003.000000T0000Z-071115T2000Z/
LIBERTY-
929 AM CST THU NOV 15 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE FIRE WEATHER WATCH. 

ALTHOUGH HUMIDITIES ARE VERY LOW...WIND SPEEDS DO NOT APPEAR THEY
WILL MEET THE CRITERIA FOR THE FIRE WEATHER WATCH OR RED FLAG
WARNING. HOWEVER...BURNING IS STILL NOT RECOMMENDED TODAY DUE TO
THE LOW HUMIDITY AND DRY GROUNDS.

$$

TXZ176-177-195>199-210>213-226-227-152000-
/O.UPG.KHGX.FW.A.0003.000000T0000Z-071115T2000Z/
/O.NEW.KHGX.FW.W.0005.071115T1529Z-071115T2000Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-MADISON-
MONTGOMERY-WALKER-WALLER-WASHINGTON-WHARTON-
929 AM CST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON.  

LOW RELATIVE HUMIDITIES AND GUSTY WINDS HAVE MATERIALIZED IN THE
WAKE OF THE COLD FRONT THAT PASSED THOUGH LAST NIGHT. AT 9 AM...RELATIVE
HUMIDITIES ARE ALREADY IN THE 20-25 PERCENT RANGE ALONG WITH WIND
GUSTS CLOSE TO 30 MPH. THE HUMIDITY VALUES WILL DROP FURTHER WITH
ADDITIONAL HEATING. SINCE GROUNDS ARE FAIRLY DRY...THE ABOVE
WEATHER FACTORS WILL PRODUCE HAZARDOUS BURNING CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

CONDITIONS SHOULD IMPROVE LATER THIS AFTERNOON AS WIND SPEED
DIMINISH.

$$

TXZ214-235>238-152000-
/O.UPG.KHGX.FW.A.0003.000000T0000Z-071115T2200Z/
/O.NEW.KHGX.FW.W.0005.071115T1529Z-071115T2000Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
929 AM CST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. 

LOW RELATIVE HUMIDITIES AND GUSTY WINDS HAVE MATERIALIZED IN THE
WAKE OF THE COLD FRONT THAT PASSED THOUGH LAST NIGHT. AT 9 AM...RELATIVE
HUMIDITIES ARE ALREADY IN THE 20-25 PERCENT RANGE INLAND AND 25 TO
35 PERCENT AT THE COAST. THESE VALUES WILL DROP FURTHER WITH
ADDITIONAL HEATING. WINDS ARE CURRENTLY OUT THE THE NORTH AT 25 TO
35 MPH. SINCE GROUNDS ARE FAIRLY DRY...THE ABOVE WEATHER FACTORS
WILL PRODUCE HAZARDOUS BURNING CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KHGX 152013
RFWHGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
209 PM CST THU NOV 15 2007

...RED FLAG WARNING EXTENDED UNTIL 5 PM FOR COASTAL COUNTIES...

.LOW HUMIDITIES AND GUSTY WINDS.

TXZ214-235>238-152300-
/O.EXP.KHGX.FW.W.0005.000000T0000Z-071115T2000Z/
/O.NEW.KHGX.FW.W.0006.071115T2009Z-071115T2300Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
209 PM CST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS EXTENDED THE A 
RED FLAG WARNING...WHICH IS NOW IN EFFECT UNTIL 5 PM CST THIS 
AFTERNOON. 

WIND SPEED HAVE DIMINISHED SOME BUT GUSTS TO 25 MPH ARE STILL 
OCCURRING IN THE COASTAL COUNTIES. THIS COMBINED WITH HUMIDITIES IN 
THE TEENS AND TWENTIES AND DRY GROUNDS WILL PRODUCE HAZARDOUS 
BURNING CONDITIONS. SPEEDS WILL FURTHER DIMINISH THROUGH THE LATE 
AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ176-177-195>199-210>213-226-227-152115-
/O.EXP.KHGX.FW.W.0005.000000T0000Z-071115T2000Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-MADISON-
MONTGOMERY-WALKER-WALLER-WASHINGTON-WHARTON-
209 PM CST THU NOV 15 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WINDS CONTINUE TO DIMINISH AND ARE MOSTLY BELOW RED FLAG WARNING 
CRITERIA AT THIS TIME. BURNING IS STILL DISCOURAGED AT THIS TIME DUE 
TO DRY GROUNDS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this red flag warning went out at Nov 15, 4:20 AM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Nov 15, 4:20 AM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
420 AM CST THU NOV 15 2007

.DISCUSSION...
COLD FRONT HAS ALREADY MOVED ACROSS UPPER TEXAS COASTAL WATERS.
1033 MB HIGH CENTERED OVER KANSAS. 1020 MB PRESSURE NOTED ACROSS
OUR MARINE AREA. RUC40 INDICATE 30-35 KT WINDS AT 925 MB ACROSS
OUR CWFA AT MID MORNING TODAY. CURRENTLY GRK AND HGX VAD WIND
PROFILE INDICATE 30-35 KTS AT SAME LEVEL. WE ISSUED WIND ADVISORY
FOR THE COASTAL ZONES UNTIL 18Z TODAY. TEMPERATURES TODAY WILL BE
MUCH LOWER THAN YESTERDAY FROM ABOUT 15 TO 20 DEGREES COOLER THAN
YESTERDAY IN MANY AREAS. WITH DEWPOINTS NEAR 20 TO MID 20S TONIGHT
AND LITTLE CLOUD COVER AND DECREASING WINDS...WE WILL SEE
TEMPERATURES DROPPING RAPIDLY TONIGHT TO THE MID 30S IN THE FAR
NORTHEAST AND NEAR 40 IN MANY OTHER AREAS INLAND. HIGH PRESSURE
EAST OF OUR REGION TOMORROW WILL RESULT IN A WARM UP AS ONSHORE
FLOW RETURNS. UPPER LOW NEAR BAJA WILL START TO MOVE EAST WHILE
OPENING INTO A TROUGH MOVING TO THE TRANS-PECOS REGION EARLY
SATURDAY. MODELS THEN START TO DIFFER IN HANDLING THIS UPPER
TROUGH. HOWEVER...THE 00Z RUN NAM HAS NOW TRENDED CLOSER TO GFS
SOLUTION SLOWING DOWN THE TROUGH. THE TROUGH SHOULD STILL WEST OF
OUR CWFA EARLY SUNDAY AND MOVING EAST OF OUR REGION LATER ON
MONDAY IF GFS IS CORRECT. IT APPEARS THAT ONSHORE FLOW WILL
CONTINUE THROUGH SUNDAY. STRONGEST LIFT SHOULD BE ON SATURDAY
NIGHT AS PER GFS WITH UPPER FLOW BECOMING DIFFLUENT. RAIN CHANCES
SHOULD GRADUALLY INCREASE FROM EARLY SATURDAY TO SATURDAY EVENING.
WE SHOULD SEE DECREASING RAIN CHANCES LATE SUNDAY. UPPER LEVEL
FEATURE FOR EARLY NEXT INDICATE TROUGHING FROM CANADA TO THE
ROCKIES WITH THIS TROUGH DEEPENING. SURFACE HIGH PRESSURE BEING PUSHED
FROM SW CANADA/NW CONUS SOUTH TO SOUTHEAST. IF GFS IS CORRECT WE
SHOULD SEE STRONG COLD FRONT MOVING ACROSS TEXAS WEDNESDAY AND
WEDNESDAY NIGHT. BROAD UPPER TROUGH TO THE WEST AND NORTHWEST
SHOULD BRING IMPULSES IN THE SOUTHWEST FLOW ALOFT RESULTING IN
COLD AND WET SCENARIO FOR THANKSGIVING. ECMWF IS QUITE A BIT
SLOWER IN PUSHING THIS COLD FRONT DUE TO A DIFFERENT UPPER TROUGH
ORIENTATION.
37

&&

.MARINE...
COLD FRONT HAS NOW MOVED ACROSS ALL OF OUR COASTAL WATERS. 3 AM OBS
FROM BOTH BUOY 42035 AND 42019 HAVE SUSTAINED NORTH WINDS AT 23
KNOTS WITH GUSTS APPROACHING 30 KNOTS. THESE STRONG NORTH WINDS...
WITH GUSTS POSSIBLY REACHING GALE FORCE...WILL PERSIST THROUGH THE
MORNING HOURS AND WILL BEGIN TO SLOWLY RELAX SOME TIME THIS
AFTERNOON. SEAS CURRENTLY AT 2 TO 3 FEET AT THE BUOYS CAN BE
EXPECTED TO RISE SIGNIFICANTLY BEFORE SUNRISE. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR ALL WATERS THROUGH 3 PM. EXPECT WINDS
TO QUICKLY RELAX TONIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. AS
THE HIGH MOVES OFF TO THE EAST ON FRIDAY...A RETURN FLOW WILL SET UP.
THESE SOUTH WINDS WILL PERSIST THROUGH THE WEEKEND. A DISTURBANCE
MOVING ACROSS THE AREA SATURDAY NIGHT AND SUNDAY WITH SOME SHOWERS
AND THUNDERSTORMS MAY DISRUPT THE SOUTHERLY WINDS FOR A BIT AND
PRODUCE A MORE VARIABLE WIND DIRECTION.  42
&&

.AVIATION...
A MUCH DRIER AIRMASS FILTERING INTO THE AREA FROM THE NORTH IS
CLEARING THINGS OUT. EXPECT TO BE CLOUD FREE (WITH ONLY A LITTLE BIT
OF EASTWARD MOVING CIRRUS) AROUND OR SHORTLY AFTER SUNRISE. STRONG
NORTH WINDS ARE THEN THE ONLY CONCERN FOR THE DAY. SUSTAINED 15 TO
25 KNOT SPEEDS WITH SOME HIGHER GUSTS CAN BE EXPECTED THIS MORNING
WITH SLIGHTLY HIGHER VALUES ACROSS PORTIONS OF THE COASTAL COUNTIES
(GLS AND LBX TAFS). WINDS ARE EXPECTED TO DIMINISH THIS AFTERNOON AS
THE GRADIENT STARTS TO RELAX. MUCH LIGHTER NORTHEAST TO EAST WINDS
CAN BE EXPECTED TONIGHT WITH INLAND TAFS LIKELY TO BE UNDER 5
KNOTS.  42
&&

.FIRE WEATHER...
HAVE DROPPED THE FIRE WEATHER WATCH FOR TODAY. ALTHOUGH MUCH DRIER
AIR IS FILTERING INTO SOUTHEAST TEXAS...THE STRONG WINDS ARE
EXPECTED TO DIMINISH LATER THIS MORNING AND THIS AFTERNOON AND
SHOULD NOT BE STRONG ENOUGH FOR A POSSIBLE WARNING.  42
&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      68  40  72  54  77 /   0   0  10  10  40
HOUSTON (IAH)              67  41  71  57  78 /   0   0  10  10  40
GALVESTON (GLS)            70  53  69  64  79 /  10   0  10  10  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     BRAZORIA...CHAMBERS...GALVESTON...JACKSON...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, Nov 15, 4:23 AM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
423 AM CST THU NOV 15 2007

TXZ163-164-176>179-195>200-210>214-226-227-235>238-161200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
423 AM CST THU NOV 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY IS IN EFFECT UNTIL NOON CST TODAY FOR THE COASTAL
COUNTIES. SUSTAINED WINDS BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS
CAN BE EXPECTED THIS MORNING THOSE AREAS NEAR THE COAST. AS SURFACE
HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTHWEST THIS AFTERNOON
...THE PRESSURE GRADIENT WILL RELAX WHICH WILL ALLOW FOR WINDS TO
DIMINISH UNDER 20 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:02 AM CSTWind AdvisoryHGXBrazoria, Chambers, Galveston, Jackson, Matagorda9 hr
Nov 15, 2:09 PM CSTRed Flag WarningHGXBrazoria, Chambers, Galveston, Jackson, Matagorda3 hr

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.